Serre problem and Inoue-Hirzebruch surfaces

Cited 11 time in webofscience Cited 0 time in scopus
  • Hit : 231
  • Download : 0
Publisher
SPRINGER-VERLAG
Issue Date
2001-02
Language
English
Article Type
Article
Keywords

CLASS VII0

Citation

MATHEMATISCHE ANNALEN, v.319, no.2, pp.395 - 420

ISSN
0025-5831
DOI
10.1007/PL00004440
URI
http://hdl.handle.net/10203/85882
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 11 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0